# SDR AALA202106049001

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,198 hours, 6,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT PASSENGER CREW DOOR 841 DIMENSION A BETWEEN FINGER AND STRIKER LEVER OF DAMPER AT FORWARD GALLEY AREA. PERFORMED ADJUSTMENT PASSENGER CREW DOOR 841 DIMENSION A BETWEEN FINGER AND STRIKER LEVER OF DAMPER AT FORWARD GALLEY AREA PER AMM 52-11-14-820-002-A.
